# SDR AUS20021479

- Difficulty date: December 21, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 767330
- Engine: Rroyce RB211524*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Engine Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE ACOUSTIC PANEL LOCATED ON THE OUTBOARD SIDE IMMEDIATELY BEHIND FAN IS MISSING. PANEL WAS NOT FROM THE ICE IMPACT AREA.
